Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Acta Math. Univ. Comenianae Vol. LXVI, 2(1997), pp. 321328
 

Summary: Acta Math. Univ. Comenianae
Vol. LXVI, 2(1997), pp. 321­328
321
A FUJITA­TYPE THEOREM FOR THE LAPLACE EQUATION
WITH A DYNAMICAL BOUNDARY CONDITION
H. AMANN and M. FILA
Abstract. We find a critical exponent for global existence of positive solutions of
the Laplace equation on a half-space with a dynamical boundary condition.
1. Introduction
Given a nonempty open subset X of Rm
we denote by BUC(X) the Banach
space of all bounded and uniformly continuous functions on X, endowed with the
supremum norm · . We also put BUC+(X) := u BUC(X) ; u(x) 0 for
x X . Moreover, Hn
:= Rn-1
× (0, ) is the open upper half-space in Rn
, and
its boundary Hn
is identified with Rn-1
.

  

Source: Amann, Herbert - Institut für Mathematik, Universität Zürich

 

Collections: Mathematics